Stability of Analytic and Numerical Solutions for Differential Equations with Piecewise Continuous Arguments
Minghui Song and
M. Z. Liu
Abstract and Applied Analysis, 2012, vol. 2012, 1-14
Abstract:
In this paper, the asymptotic stability of the analytic and numerical solutions for differential equations with piecewise continuous arguments is investigated by using Lyapunov methods. In particular, the linear equations with variable coefficients are considered. The stability conditions of the analytic solutions of those equations and the numerical solutions of the 𠜃 -methods are obtained. Some examples are illustrated.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/258329.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/258329.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:258329
DOI: 10.1155/2012/258329
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().